# SDR SIMA200220514

- Difficulty date: July 17, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ALCLAD2024T3
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NO DOCUMENTATION COULD BE FOUND FOR DOUBLER REPAIR ON LT AFT FUSELAGE, FORWARD OF CARGO DOOR.  REMOVED PREVIOUS INSTALLED REPAIR DOUBLER AND PERFORMED A CUT OUT.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SRM.
